# SDR DL733020861

- Difficulty date: July 20, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- Aircraft time: 46,431 hours, 27,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BONDED SKIN AND UNDERLYING BEARSTRAP WERE FOUND DENTED AND GOUGED AT THE FWD EDGE OF THE C1 CARGO DOOR OPENING AT FS 440 NEAR STRINGER 23R.  THE DAMAGE WAS REMOVED IN ALL LAYERS.  THE CUTOUT WAS REPAIRED WITH 3 EXTERNAL DOUBLERS PER ER/A 383504-14, REV A.
